Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2016 (2016), Article ID 5164029, 18 pages
http://dx.doi.org/10.1155/2016/5164029
Research Article

A Multiphase Flow in the Antroduodenal Portion of the Gastrointestinal Tract: A Mathematical Model

1Federal Scientific Center For Medical and Preventive Health Risk Management Technologies, 82 Monastyrskaya Street, Perm 614000, Russia
2Department of Mathematical Simulation of Systems and Processes, Perm National Research Polytechnic University, 29 Komsomolsky Avenue, Perm 614000, Russia

Received 12 February 2016; Revised 25 April 2016; Accepted 19 May 2016

Academic Editor: Thierry Busso

Copyright © 2016 P. V. Trusov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. V. Trusov, N. V. Zaitseva, and M. R. Kamaltdinov, “A Multiphase Flow in the Antroduodenal Portion of the Gastrointestinal Tract: A Mathematical Model,” Computational and Mathematical Methods in Medicine, vol. 2016, Article ID 5164029, 18 pages, 2016. doi:10.1155/2016/5164029